Alert archive / Nebraska / Wind Advisories in 2014
Wind Advisory 6, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Feb 18, 2014, 3:23 AM MST for 4 counties in Nebraska. It took effect at Feb 18, 2014, 9:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2014, 3:23 AM MST (10:23 UTC)
- In effect from
- Feb 18, 2014, 9:00 AM MST
- Expired
- Feb 18, 2014, 2:40 PM MST
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 125 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4893 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
218 WWUS75 KCYS 181023 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 323 AM MST TUE FEB 18 2014 ...STRONG WINDS TO CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH MID-AFTERNOON... .STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH MID-AFTERNOON. THERE WILL BE A LULL IN THE WIND SPEEDS THROUGH AROUND SUNRISE...BUT THEN WINDS WILL ONCE AGAIN INCREASE...REMAINING STRONG THROUGH EARLY THIS AFTERNOON. SUSTAINED WINDS OF 35 TO 45 MPH WILL BE COMMON WITH GUSTS UPWARDS OF 65 MPH. WYZ107-118-182200- /O.CON.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/ EAST PLATTE COUNTY-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...GLENDO...WHEATLAND...CHUGWATER... GUERNSEY...CHEYENNE 323 AM MST TUE FEB 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. * TIMING...WINDS WILL ONCE AGAIN INCREASE AFTER SUNRISE TODAY. * WINDS...WEST SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS THERE WILL BE A BLOW OVER RISK DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ106-110-116-117-182200- /O.CON.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 323 AM MST TUE FEB 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. * TIMING...WINDS WILL ONCE AGAIN INCREASE AFTER SUNRISE TODAY. * WINDS...WEST SUSTAINED AT 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS THERE WILL BE A BLOW OVER RISK DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ020-021-054-055-182200- /O.NEW.KCYS.WI.Y.0006.140218T1600Z-140218T2200Z/ BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 323 AM MST TUE FEB 18 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM MST THIS AFTERNOON. * TIMING...9 AM THIS MORNING THROUGH 3 PM THIS AFTERNOON. * WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL MAY BE HAZARDOUS ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS STRONG CROSSWINDS ARE ENCOUNTERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HAHN
2 follow-up statements
790 WWUS75 KCYS 181815 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1115 AM MST TUE FEB 18 2014 ...STRONG WINDS TO CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH MID-AFTERNOON... .STRONG WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING THROUGH MID-AFTERNOON BUT WILL DECREASE GRADUALLY. SUSTAINED WINDS OF 25 TO 40 MPH WILL BE COMMON WITH LOCAL GUSTS NEAR 60 MPH. WYZ106-107-181915- /O.CAN.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY- INCLUDING THE CITIES OF...BORDEAUX...GLENDO...WHEATLAND... CHUGWATER...GUERNSEY 1115 AM MST TUE FEB 18 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED OVER THE AREA BEHIND A COLD FRONT AND STRONG WINDS ARE NO LONGER EXPECTED. $$ WYZ118-182200- /O.CON.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/ CENTRAL LARAMIE COUNTY- INCLUDING THE CITY OF...CHEYENNE 1115 AM MST TUE FEB 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. * TIMING...THROUGH EARLY THIS AFTERNOON. * WINDS...NORTHWEST 25 TO 35 MPH WITH LOCAL GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS THERE WILL BE A BLOW OVER RISK DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ110-116-117-182200- /O.CON.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 1115 AM MST TUE FEB 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. * TIMING...THROUGH EARLY THIS AFTERNOON. * WINDS...WEST SUSTAINED AT 35 TO 45 MPH WITH LOCAL GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS THERE WILL BE A BLOW OVER RISK DUE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ020-021-054-055-182200- /O.CON.KCYS.WI.Y.0006.000000T0000Z-140218T2200Z/ BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 1115 AM MST TUE FEB 18 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. * TIMING...THROUGH EARLY THIS AFTERNOON. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL MAY BE HAZARDOUS ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES AS STRONG CROSSWINDS ARE ENCOUNTERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
658 WWUS75 KCYS 182140 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 240 PM MST TUE FEB 18 2014 WYZ110-116>118-182245- /O.CAN.KCYS.HW.W.0016.000000T0000Z-140218T2200Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER... CHEYENNE 240 PM MST TUE FEB 18 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED OVER THE AREA THIS AFTERNOON AND HIGH WINDS ARE NO LONGER EXPECTED. SOME GUSTS NEAR 50 MPH ARE STILL POSSIBLE UNTIL AROUND SUNSET. $$ NEZ020-021-054-055-182245- /O.CAN.KCYS.WI.Y.0006.000000T0000Z-140218T2200Z/ BANNER-MORRILL-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 240 PM MST TUE FEB 18 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED OVER THE AREA THIS AFTERNOON AND WILL CONTINUE TO DIMINISH INTO EARLY THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Feb 17, 10:07 PM MST, 5 hours 16 minutes earlier.
Area forecast discussion, Feb 17, 10:07 PM MST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1007 PM MST MON FEB 17 2014
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 300 PM MST MON FEB 17 2014
WINDS CONTINUE TO BE THE MAIN FORECAST CHALLENGE AT LEAST INTO
TOMORROW AFTERNOON. MODELS HAVE SEVER ELY STRUGGLED IN THE CURRENT
WEATHER PATTERN MAKING FOR LOWER FORECAST CONFIDENCE THAN NORMAL.
VERY FAST UPPER LEVEL FLOW WITH SEVERAL DISTURBANCES WHICH ARE
TOUGH TO RESOLVE ARE THE MAIN CULPRITS. THIS PATTERN IS NOT SEE TO
CHANGE ANYTIME SOON...MAKING FOR CHALLENGING FORECASTS.
THAT SAID...NAM AND GFS ARE INDICATING WINDS WILL REMAIN ELEVATED
ACROSS PORTIONS OF SOUTHEAST WYOMING THE NEXT 24 HOURS. STRONG
SUBSIDENCE WHICH LED TO STRONG WINDS IN THE CHEYENNE AREA THIS
MORNING HAS RETREATED BUT BASED ON MODELS...SUBSIDENCE WILL
REDEVELOP TOWARD SUNRISE TUESDAY. 700 MB QG SUBSIDENCE IS VERY
IMPRESSIVE AFTER SUNRISE. A CORE OF STRONG WINDS WILL DEVELOP OVER
THE NORTHERN CWA LATER TONIGHT AND THEN SHIFT SOUTHWARD ALONG WITH
COOLING TEMPERATURES ALOFT. THERE COULD BE ENOUGH COOLING IN THE
MID LEVELS PRODUCE STEEP LAPSE RATES FROM THE SURFACE TO NEAR 700
MB. THE QUESTION IS IF A SHALLOW LOW LEVEL INVERSION WILL HOLD. IF
NOT...HIGH WINDS MAY DEVELOP OVER MUCH OF THE CWA LATE
TONIGHT...INCLUDING RAWLINS...DOUGLAS...AND LARAMIE. OF COURSE MOS
GUIDANCE LESS THAN IMPRESSIVE WITH WIND SPEEDS.
FOR NOW KEPT THE HIGH WIND WARNING GOING FOR THE WIND PRONE AREAS
AND MUCH OF LARAMIE AND PLATTE COUNTIES INTO TUESDAY AFTERNOON.
CURRENTLY WINDS ARE BELOW THRESHOLDS EVERYWHERE BUT WINDS ARE
CLOSE IN SOME PLACES AND SHOULD REACCELERATE LATE TONIGHT INTO
TUESDAY MORNING. CHEYENNE SHOULD SEE A NEAR REPEAT PERFORMANCE OF
WINDS THIS MORNING...COME TUESDAY MORNING. STRONG SUBSIDENCE AND
COLD ADVECTION SHOULD BE THE MAIN DRIVER OF WINDS EAST OF THE
LARAMIE RANGE AND WILL HAVE TO KEEP AN EYE ON WINDS AS FAR EAST AS
THE NEBRASKA PANHANDLE LATE TONIGHT THROUGH TUESDAY MORNING AS
WELL. DID NOT ISSUE A WIND ADVISORY FOR THE PANHANDLE GIVEN POOR
MODEL PERFORMANCE MORE THAN SEVERAL HOURS OUT BUT IF THE 00Z
MODELS KEEP THE STRONG WINDS GOING...VERY WELL MAY NEED AN
ADVISORY AND A HIGH WIND WARNING IS NOT OUT OF THE QUESTION IF
THINGS COME TOGETHER JUST RIGHT. JUST LIKE IN SOUTHEAST WYOMING...
MOS GUIDANCE WINDS ARE BELOW ADVISORY SPEEDS NEARLY
EVERYWHERE...ALTHOUGH THE GFS MOS GETS CLOSE FOR A BRIEF PERIOD.
MOST OF THE NEXT SEVERAL DAYS WILL BE DRY BUT ANOTHER SHORTWAVE
TROUGH IS PROGGED TO MOVE ACROSS THE AREA LATE WEDNESDAY. THIS
SYSTEM WILL LIKELY BRING ANOTHER QUICK SHOT OF RAIN AND SNOW. DOES
NOT LOOK LIKE A HEADLINES WILL BE NEEDED BUT THE MOUNTAINS SHOULD
SEE A FEW INCHES OF SNOW. BASED ON CURRENT TIMING VERY WELL COULD
SEE ANOTHER ROUND OF THUNDER WITH SOME OF THE RAIN/SNOW SHOWERS.
.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 300 PM MST MON FEB 17 2014
COOLER CONDITIONS THURSDAY BEHIND DEPARTING UPPER TROF WITH JUST
SOME LINGERING SNOW SHOWERS EXPECTED OVER THE HIGHER MTNS. NW FLOW
ALOFT WILL THEN PREVAIL OVER THE AREA THROUGH THE WEEKEND WITH A
COUPLE OF SHORTWAVES PASSING ACROSS BRINGING COOLER SHOTS OF AIR
AND SOME SNOW SHOWERS...AGAIN MAINLY OVER THE MTNS. PATTERN GETS A
BIT MORE INTERESTING EARLY NEXT WEEK AS A PUSH OF COLDER AIR OUT
OF CANADA IS PROGGED TO SINK DOWN INTO THE REGION AND BE
OVERRUN BY THE MOIST WNW UPPER FLOW. SHOULD SEE AN UPTICK IN
SNOW COVERAGE OVER THE CWA AS WELL AS COLDER CONDITIONS IF THIS
MATERIALIZES. STILL A WAYS OUT BUT WILL WATCH WITH INTEREST.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY EVENING)
ISSUED AT 1005 PM MST MON FEB 17 2014
VFR CONDITIONS EXPECTED THE NEXT 24 HOURS AND BEYOND WITH NEXT
CHANCE FOR LOWERING CONDITIONS WEDNESDAY. WINDS WILL BE THE MAIN
CONCERNS WITH WIND GUSTS TO 40KTS POSSIBLE AT KLAR AND KRWL AFTER
15Z OR SO...PERSISTING THROUGH 00Z.
&&
.FIRE WEATHER...
ISSUED AT 419 AM MST MON FEB 17 2014
MILD AND WINDY CONDITIONS WILL CONTINUE ACROSS THE DISTRICT TODAY
AND TUESDAY. MANY AREAS ACROSS SOUTHEAST WYOMING WILL SEE WIND
GUSTS OF 40 TO 60 MPH TODAY. WINDS WILL DECREASE SOME FOR
TUESDAY...WITH THE NEXT COLD FRONTAL PASSAGE DUE IN WEDNESDAY
AFTERNOON/EVENING. THIS WILL BRING THE NEXT CHANCE FOR
PRECIPITATION TO THE REGION. HIGH TEMPERATURES WILL REACH THE 40S
WEST OF THE LARAMIE RANGE AND 50S EAST THROUGH WEDNESDAY. AS A
RESULT...WILL SEE MINIMUM RELATIVE HUMIDITIES FALL INTO THE
20S...WITH EVEN SOME TEENS IN THE IMMEDIATE LEE OF THE LARAMIE
RANGE TODAY. THESE WILL INCH UP AHEAD OF THE NEXT SYSTEM TUESDAY
AND WEDNESDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 3 PM MST TUESDAY FOR WYZ106-107-110-
116>118.
NE...NONE.
&&
SHORT TERM...SML
LONG TERM...RE
AVIATION...CLAYCOMB
FIRE WEATHER...HAHNHazardous weather outlook, Feb 17, 10:56 AM MST, 16 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1056 AM MST MON FEB 17 2014 WYZ101>119-181315- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1056 AM MST MON FEB 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT HIGH WINDS WILL CONTINUE ACROSS PORTIONS OF SOUTHEAST WYOMING TODAY AND TONIGHT. THIS INCLUDES THE SOUTHERN LARAMIE RANGE EASTWARD INTO CHEYENNE...AS WELLS AS ARLINGTON AND INTO PLATTE COUNTY. WIND GUSTS OF 50 TO 65 MPH WILL BE COMMON IN THESE AREAS. A HIGH WIND WARNING REMAINS IN EFFECT FOR THESE AREAS TODAY AND TONIGHT. ELSEWHERE ACROSS SOUTHEAST WYOMING...WINDS WILL GENERALLY GUST TO 35 AND 45 MPH TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS WILL CONTINUE MAINLY ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING TUESDAY MORNING. WIND GUSTS TO 65 MPH WILL BE POSSIBLE. WINDS WILL LESSEN DURING THE DAY ON TUESDAY. A COLD FRONT WILL PUSH THROUGH SOUTHEAST WYOMING WEDNESDAY AFTERNOON...USHERING IN COLDER AIR FOR THE END OF THE WEEK AND A PERIOD OF RAIN AND SNOW. SOME LIGHT ACCUMULATIONS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-181315- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1056 AM MST MON FEB 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG NORTHWEST WINDS ARE POSSIBLE TUESDAY. A COLD FRONT WILL MOVE THROUGH THE NEBRASKA PANHANDLE EARLY MORNING TUESDAY. GUSTY NORTHWEST WINDS WILL DEVELOP FOLLOWING THE COLD FRONT. NORTHWEST WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH GUSTS UPWARDS OF 55 MPH...ESPECIALLY OVER HIGHER ELEVATIONS SUCH AS RIDGETOPS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE SML
Nearby
Wind Advisories in Nebraska, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.